Multi-variate factorisation of numerical simulations

Lunt, DJ, Chandan, D, Haywood, AM orcid.org/0000-0001-7008-0534 et al. (5 more authors) (2021) Multi-variate factorisation of numerical simulations. Geoscientific Model Development, 14 (7). pp. 4307-4317. ISSN 1991-959X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Author(s) 2021. This work is distributed under the Creative Commons Attribution 4.0 License.
Dates:
  • Published: 8 July 2021
  • Accepted: 7 June 2021
  • Published (online): 8 July 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst for Climate & Atmos Science (ICAS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 26 Jul 2021 09:52
Last Modified: 26 Jul 2021 09:52
Status: Published
Publisher: Copernicus Publications
Identification Number: https://doi.org/10.5194/gmd-14-4307-2021

Share / Export

Statistics